MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION NITINOL TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION NITINOL TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number TCN-10
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that the hub separated from the electrode while it was being washed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The explanted devices were not returned to bsn as they were kept by the medical facility.A review of the manufacturing documentation for the product revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.A review of the sterilization documentation for the device was found to be satisfactory.

Brand Name
NITINOL TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8713822
Report Number3006630150-2019-02897
Device Sequence Number2004016
Product Code GXI
UDI-Device Identifier00813250013054
UDI-Public00813250013054
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCN-10
Device Catalogue NumberTCN-10
Device Lot Number23297089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1